# SDR REXA2018051100382

- Difficulty date: May 11, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 24,224 hours, 15,682 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA GALLEY FLASHLIGHT INOP . REMOVED AND REPLACED GALLEY FLASH LIGHT IAW AMM 25-61-05, OPS CHECK GOOD.
TIFIED.
